Stop the war!
default search action
"On the number of graphs and h-hypergraphs with bounded diameter."
Ioan Tomescu (2001)
- Ioan Tomescu:
On the number of graphs and h-hypergraphs with bounded diameter. Discret. Math. 235(1-3): 291-299 (2001)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.